If you need an accessible version of this item please contact JSTOR User Support

Common Hyperplane Medians for Random Vectors

Theodore P. Hill
The American Mathematical Monthly
Vol. 95, No. 5 (May, 1988), pp. 437-441
DOI: 10.2307/2322481
Stable URL: http://www.jstor.org/stable/2322481
Page Count: 5
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Common Hyperplane Medians for Random Vectors
Preview not available

Page Thumbnails

  • Thumbnail: Page 
437
    437
  • Thumbnail: Page 
438
    438
  • Thumbnail: Page 
439
    439
  • Thumbnail: Page 
440
    440
  • Thumbnail: Page 
441
    441